# SDR DALA2024112511199

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 78,253 hours, 10,357 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DOOR 2R SENSOR 16MJ IS DEVELOPING HISTORY OF FAULTING. CORRECTIVE ACTION: FOUND CONNECTOR BACKSHELL 16MJA LOOSE. SECURED SAME. R/R 16MJ PROX SENSOR DUE TO HISTORY. CKS OK. REF A330 AMM 52-71. (0672589)
